Alert archive / Indiana / Flash Flood Warnings in 2022

Flash Flood Warning 8, NWS Northern Indiana

July 23, 2022White County, Indiana

NWS Northern Indiana issued this flash flood warning at Jul 23, 2022, 11:02 AM EDT for White County, Indiana. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 23, 2022, 11:02 AM EDT (15:02 UTC)
Expired
Jul 23, 2022, 3:00 PM EDT
In force
4 hr
Issued by
NWS Northern Indiana
Area
Storm-based polygon
Flood severity
None

County White County, IN

The radar

The Northern Indiana radar (KIWX), 118 km from the middle of the area, began a volume at 15:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 23, 2:14 PM EDTHEAVY RAIN 31 Sw Reynolds, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1795 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1926 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
-16 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

077 
WGUS53 KIWX 231502
FFWIWX
INC181-231900-
/O.NEW.KIWX.FF.W.0008.220723T1502Z-220723T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Northern Indiana
1102 AM EDT Sat Jul 23 2022

The National Weather Service in Northern Indiana has issued a

* Flash Flood Warning for...
  Southwestern White County in northwestern Indiana...

* Until 300 PM EDT.

* At 1101 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1.5 and 2.5 inches of 
  rain have fallen. The expected rainfall rate is 1 to 2 inches in 1 
  hour. Additional rainfall amounts of 2 to 3 inches are possible in 
  the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Monticello, Brookston, Wolcott, Reynolds, Chalmers, Smithson, 
  Badger Grove, Cedar Point and Golden Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4084 8710 4075 8672 4074 8672 4074 8675
      4073 8676 4072 8675 4071 8676 4070 8676
      4069 8675 4068 8676 4068 8675 4068 8674
      4066 8676 4066 8677 4056 8677 4056 8710

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

PBM
1 follow-up statement
740 
WGUS73 KIWX 231859
FFSIWX

Flash Flood Statement
National Weather Service Northern Indiana
259 PM EDT Sat Jul 23 2022

INC181-231909-
/O.EXP.KIWX.FF.W.0008.000000T0000Z-220723T1900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
White IN-
259 PM EDT Sat Jul 23 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 3 PM EDT THIS AFTERNOON FOR 
SOUTHWESTERN WHITE COUNTY...

The heavy rain has ended. Beware of ongoing flooded roads. Please 
continue to heed remaining road closures.

LAT...LON 4084 8710 4075 8672 4074 8672 4074 8675
      4073 8676 4072 8675 4071 8676 4070 8676
      4069 8675 4068 8676 4068 8675 4068 8674
      4066 8676 4066 8677 4056 8677 4056 8710

$$

PBM

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:57 AM EDT, 1 hour 5 minutes earlier.

Area forecast discussion, Jul 23, 9:57 AM EDT, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
957 AM EDT Sat Jul 23 2022

.SYNOPSIS...
Issued at 413 AM EDT Sat Jul 23 2022

Scattered thunderstorms can be expected through the mid afternoon
hours today, and a few of these storms may strong to severe with
gusty winds and some hail. Another round of showers and storms will
arrive tonight with a better chance of scattered strong to severe
storms, especially across southern Lower Michigan and far northern
Indiana. Otherwise, it will be hot and humid today with peak
afternoon heat indices in the 95 to 100 degree range. More storms
are expected on Sunday as a cold front drops across the area.

&&

.UPDATE...
Issued at 956 AM EDT Sat Jul 23 2022

Mature linear MCS over southern portion of CWA with congealing
cold pool and associated widespread strong wind with isolated
pockets of severe/60-70 mph gusts to continue next 60 minutes
before sagging south/southeast of CWA. Cooling in wake of
composite outflow boundary with marked diminished DCAPE points to
strongest gusts remaining along leading edge of outflow. Intense
downpours with rates to 2 inches per hour per radar
estimates/observations. Trailing stratiform rates also quickly
ramp down, limiting any flood concerns to brief ponding of water
on roads due to instaneous rates. Convective debris will certainly
delay heat concerns. Though with 925 mb thermal plume upstream to
near 30C and ramping afternoon insolation/steepening surface
based lapse rates, still anticipate 95 to 100F peak heat indices
may be realized late afternoon/early evening.

&&

.SHORT TERM...(Today and Tonight)
Issued at 413 AM EDT Sat Jul 23 2022

Challenging forecast setting up for the weekend with multiple rounds
of showers and thunderstorms, with some potential of severe
weather/locally heavy rainfall. The greatest threat of severe
weather is across far northern Indiana/southern lower Michigan
tonight, but isolated severe storms are possible today. In
addition to thunderstorms, building heat and humidity today will
be the other forecast concern.

Ramping up low level jet has combined with a very strong low/mid
level theta-e gradient/advective forcing to sustain primarily
elevated convection during the overnight hours. Steepening mid
level lapse rates overnight has also supported strength of
convection. Some low level CIN across south of US 30 locations
has limited coverage of shower and thunderstorms this morning and
would suspect that through daybreak, the greatest shower and
storm coverage will reside along and north of US 6.

Continued veering of low level jet through daybreak will allow the
low/mid level theta-e gradient to continue to push eastward,
spreading better MUCAPES across the local area. In addition, a
convectively enhanced vort max across eastern Iowa should spread
across the southern Great lakes later this morning. Scattered
showers and thunderstorms should develop across much of the area
later this morning into the mid afternoon hours, with an expected
diminishment in coverage late afternoon as the short wave shifts
off of the east. The veering low level jet early this morning
still appears to favor weak propagation vectors and potential of
backbuilding of storms posing some isolated threat for flooding
today. Background deep layer shear values are on the order of 30
to 35 knots this morning, but some concern that as the IA
convective vort shifts east later this morning/early afternoon,
some localized stronger deep layer shear in excess of 45 knots
will accompany this feature. An isolated threat of severe storms
is expected through this afternoon given the above setup.

Greater severe potential may hold off until tonight as a progressive
north central CONUS upper wave races across the Upper Midwest
this evening. A strong pre-frontal low level jet with this feature
nosing across Corn Belt/Upper Midwest will lead to very strong
low level moisture convergence across southern MN/southwest WI
later today. Strengthening deep layer flow fields and extreme
upstream instability should support MCS development again across
these locations, with potential that this MCS could drop across
the southern Great Lakes this evening affecting south central
Lower Michigan into far northern Indiana. Still some question as
to how far east stronger MCS will be maintained given potential
of some less favorable low level thermodynamic profiles as far
east as local area. If mature cold pool can develop though, these
potential low level CIN issues could be easily overcome. SPC Day 1
outlook has placed a few southwest Lower Michigan counties in an
Enhanced Risk of severe storms, especially for this tonight period
with damaging winds as the greatest potential threat.

Warm front progressing into the region today with allow for hot and
humid conditions and highs in the upper 80s to lower 90s. The
combination of these temperatures and sfc dew points in the low 70s
should support peak afternoon heat indices around 100 in spots. With
potential of scattered convection and marginal nature to reaching
advisory criteria, have opted to hold off on heat advisory headlines
at this time.

&&

.LONG TERM...(Sunday through Friday)
Issued at 413 AM EDT Sat Jul 23 2022

The active pattern continues into Sunday as highly perturbed
cyclonic flow across south central Canada and western Great Lakes
allows a cold front to drop across the area. Low/mid level flow
fields in this regime will be supportive of convective
organization with greatest uncertainty in severe weather threat
on Sunday on extent of destabilization when considering potential
of good deal of cloud cover and also some weakening of mid level
lapse rates under the influence of this large scale lift. A
conditional severe threat does appear to be in place however,
especially across southeast two thirds of the forecast area given
frontal timing. Isolated to scattered damaging wind gusts would be
the main potential threat. Some backing of near sfc winds is
possible across the far east in pre-frontal environment which
could provide for some fairly large hodographs. Thus, cannot
completely rule out some isolated supercell structure on Sunday if
better instability can be realized.

Cooler and less humid conditions to overspread the area on Monday
and Tuesday in wake of this frontal passage still appears to be
followed by around round of strong thermal/moisture advective
forcing for the middle of the week with a good chance of showers
and thunderstorms. Another frontal passage toward the Thursday
period will keep precip chances in the forecast before conditions
dry out toward the end of the period.

&&

.AVIATION...(For the 06Z TAFS through 06Z Saturday Night)
Issued at 1254 AM EDT Sat Jul 23 2022

Convection was developing in an area of warm air advection along
with upper level support. WPC models having a hard time
initializing activity, even among the CAMs. The trend at this time
over the past 90 minutes was to have convection forming from west
of the Chicago area across far southern Lake Michigan. Believe
this area will continue to fill in overnight given the trends,
upper level support and the advection pattern. Based on this,
made some adjustments to the TAFs to basically expand coverage,
especially very early in the TAF period. Otherwise, there should
be a break by midday with more activity developing this upcoming
night.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...NONE.
&&

UPDATE...Murphy
SYNOPSIS...Marsili
SHORT TERM...Marsili
LONG TERM...Marsili
AVIATION...Skipper

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Jul 23, 4:29 AM EDT, 6 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Northern Indiana
429 AM EDT Sat Jul 23 2022

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-240830-
La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke-
Pulaski-Marshall-Fulton IN-Kosciusko-Whitley-Allen IN-White-Cass IN-
Miami-Wabash-Huntington-Wells-Adams-Grant-Blackford-Jay-Berrien-
Cass MI-St. Joseph MI-Branch-Hillsdale-Williams-Fulton OH-Defiance-
Henry-Paulding-Putnam-Van Wert-Allen OH-
429 AM EDT Sat Jul 23 2022 /329 AM CDT Sat Jul 23 2022/

This Hazardous Weather Outlook is for northern Indiana, southwest
Michigan and northwest Ohio.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms are expected to
develop this morning into the mid afternoon hours. A few of the
storms may be severe with isolated damaging winds and isolated large
hail as the potential main threat. Locally heavy rainfall is also
possible.

Another round of thunderstorms is expected tonight with a greater
risk of severe weather, especially across far northern Indiana into
southern Lower Michigan. Damaging wind gusts would appear to be the
potential main threat tonight.

Peak afternoon heat indices are expected to reach the 95 to 100
degree range today. This may cause heat-related illness.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is another chance of thunderstorms on Sunday. Isolated to
scattered severe storms are possible on Sunday with damaging winds
and large hail as the potential main threats.

Peak afternoon heat indices are expected to reach into the 95 to 100
degree range again on Sunday across northern Indiana and northwest
Ohio.

There is another chance of thunderstorms on Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible today and tonight.

LMZ043-046-240830-
New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI-
429 AM EDT Sat Jul 23 2022

This Hazardous Weather Outlook is for the nearshore waters of
southeastern Lake Michigan.

.DAY ONE...Today and tonight.

Scattered to numerous showers and thunderstorms are expected today. A
few of these storms may produce hail and wind gusts in excess of 40
knots.

Another round of thunderstorms is expected tonight that will pose a
greater risk of strong wind gusts of over 45 knots.

Hazardous conditions for small craft are possible late tonight into
Sunday.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is another chance of thunderstorms Sunday, and then again for
the middle of the week.

In the hours before

Local storm report, Jul 23, 9:35 AM EDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
935 AM EDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 AM     TSTM WND DMG     LA PORTE                41.60N 86.72W
07/23/2022                   LA PORTE           IN   PUBLIC

            TREE BRANCH IMPALED WINDSHIELD OF MINIVAN.
            VIA TWITTER.

&&

RC
Special weather statement, Jul 23, 9:35 AM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Northern Indiana
935 AM EDT Sat Jul 23 2022

INZ026-027-033-034-231415-
Jay IN-Blackford IN-Adams IN-Wells IN-
935 AM EDT Sat Jul 23 2022

...Strong thunderstorms will impact portions of eastern Blackford,
southeastern Wells, southwestern Adams and Jay Counties through 1015
AM EDT...

At 935 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles northeast of Montpelier to near
Hartford City. Movement was southeast at 55 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Portland, Dunkirk, Redkey, Geneva, Pennville, Westchester, Center,
Nottingham, Bryant, Salamonia, Trinity, Brice, Como, Bellfountain,
Collett, Domestic, Balbec, New Mount Pleasant, Petroleum and College
Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 200 PM EDT for
northeastern and east central Indiana.

&&

LAT...LON 4035 8522 4038 8522 4038 8527 4065 8523
      4057 8480 4031 8481 4031 8514
TIME...MOT...LOC 1335Z 295DEG 46KT 4062 8520 4047 8534

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

JBALL
Local storm report, Jul 23, 9:46 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
946 AM EDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0922 AM     TSTM WND DMG     1 SE MARION             40.54N 85.66W
07/23/2022                   GRANT              IN   TRAINED SPOTTER

            HEARD ON SCANNER REPORT OF TREE ON HOUSE AND
            POWER LINES.

&&

RC
Local storm report, Jul 23, 9:51 AM EDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
951 AM EDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 AM     TSTM WND DMG     3 WNW GULIVOIRE PARK    41.63N 86.31W
07/23/2022                   ST. JOSEPH         IN   PUBLIC

            TREE ACROSS IRELAND ROAD AND MYRTLE ROAD.
            VIA TWITTER.

&&

RC
Local storm report, Jul 23, 9:55 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
955 AM EDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 AM     HEAVY RAIN       2 NNE KENDALLVILLE      41.47N 85.25W
07/22/2022  M2.16 INCH       NOBLE              IN   AWOS

            AWOS STATION KC62 KENDALLVILLE.

0800 AM     HEAVY RAIN       2 E WATERFORD           41.67N 86.81W
07/23/2022  M2.15 INCH       LA PORTE           IN   COCORAHS

            COCORAHS STATION IN-LP-32 TRAIL CREEK 3.0
            SE.

0900 AM     HEAVY RAIN       2 SW KOONTZ LAKE        41.40N 86.51W
07/23/2022  M2.08 INCH       STARKE             IN   COCORAHS

            COCORAHS STATION IN-ST-18 WALKERTON 4.4 SSW.

0938 AM     HEAVY RAIN       1 WNW JIMTOWN           41.64N 86.04W
07/23/2022  M2.06 INCH       ELKHART            IN   MESONET

            MESONET STATION CW1697 JAMESTOWN.

0915 AM     HEAVY RAIN       3 SSW LA PORTE          41.57N 86.73W
07/23/2022  M1.78 INCH       LA PORTE           IN   AWOS

            AWOS STATION KPPO LA PORTE.

0800 AM     HEAVY RAIN       1 WNW JIMTOWN           41.64N 86.04W
07/23/2022  M1.74 INCH       ELKHART            IN   COCORAHS

            COCORAHS STATION IN-EL-36 ELKHART 4.8 SW.

0814 AM     HEAVY RAIN       2 NW SOUTH BEND         41.69N 86.30W
07/23/2022  M1.64 INCH       ST. JOSEPH         IN   COCORAHS

            COCORAHS STATION IN-SJ-73 SOUTH BEND 2.2 NW.

0714 AM     HEAVY RAIN       2 SW LA PORTE           41.59N 86.73W
07/23/2022  M1.59 INCH       LA PORTE           IN   COCORAHS

            COCORAHS STATION IN-LP-7 LA PORTE 1.6 SW.

0913 AM     HEAVY RAIN       WINONA                  41.24N 86.57W
07/23/2022  M1.53 INCH       STARKE             IN   COCORAHS

            COCORAHS STATION IN-ST-17 WINONA.

0800 AM     HEAVY RAIN       3 ENE WANATAH           41.44N 86.83W
07/23/2022  M1.48 INCH       LA PORTE           IN   COCORAHS

            COCORAHS STATION IN-LP-58 WANATAH 3.0 ENE.

0900 AM     HEAVY RAIN       2 W HANNA               41.41N 86.81W
07/23/2022  M1.48 INCH       LA PORTE           IN   COCORAHS

            COCORAHS STATION IN-LP-2 WANATAH 4.4 ESE.

0937 AM     HEAVY RAIN       2 NNE GULIVOIRE PARK    41.64N 86.23W
07/23/2022  M1.45 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION FW9588 SOUTH BEND.

0939 AM     HEAVY RAIN       PIERCETON               41.20N 85.71W
07/23/2022  M1.36 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION EW1902 NE TULARE.

1000 AM     HEAVY RAIN       2 N FAIRFIELD CENTER    41.51N 85.13W
07/22/2022  M1.33 INCH       DE KALB            IN   CO-OP OBSERVER

            CO-OP OBSERVER STATION HUDI3 ASHLEY.

0937 AM     HEAVY RAIN       2 W MENTONE             41.18N 86.08W
07/23/2022  M1.30 INCH       MARSHALL           IN   MESONET

            MESONET STATION CW9968 MENTONE.

0939 AM     HEAVY RAIN       2 SSE OSCEOLA           41.64N 86.06W
07/23/2022  M1.25 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION EW7154 OSCEOLA.

0940 AM     HEAVY RAIN       TIPPECANOE LAKE         41.33N 85.77W
07/23/2022  M1.23 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION EW1407 5.5 NNE WARSAW.

0940 AM     HEAVY RAIN       3 S NEW CARLISLE        41.66N 86.51W
07/23/2022  M1.23 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION CW3904 NEW CARLISLE.

0930 AM     HEAVY RAIN       3 SE MISHAWAKA          41.65N 86.13W
07/23/2022  M1.18 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION CW2578 MISHAWAKA.

0715 AM     HEAVY RAIN       3 NNE FISH LAKE         41.61N 86.52W
07/23/2022  M1.12 INCH       LA PORTE           IN   COCORAHS

            COCORAHS STATION IN-LP-73 MILL CREEK 1.9
            NNE.

0911 AM     HEAVY RAIN       3 WNW SOUTH BEND        41.70N 86.32W
07/23/2022  M1.10 INCH       ST. JOSEPH         IN   ASOS

            ASOS STATION KSBN SOUTH BEND INTERNATIONAL
            AP.

0800 AM     HEAVY RAIN       3 NNE SYRACUSE          41.47N 85.72W
07/23/2022  M1.08 INCH       ELKHART            IN   COCORAHS

            COCORAHS STATION IN-EL-46 SYRACUSE 3.3 NNE.

0904 AM     HEAVY RAIN       1 WSW COLUMBIA CITY     41.16N 85.49W
07/23/2022  M1.07 INCH       WHITLEY            IN   COCORAHS

            COCORAHS STATION IN-WY-24 COLUMBIA CITY 0.5
            WSW.

0940 AM     HEAVY RAIN       1 N ATHENS              41.07N 86.13W
07/23/2022  M1.06 INCH       FULTON             IN   MESONET

            MESONET STATION 3312D ATHENS.

0935 AM     HEAVY RAIN       1 N MILFORD             41.42N 85.85W
07/23/2022  M1.03 INCH       KOSCIUSKO          IN   MESONET

            MESONET STATION GW0734 MILFORD.

0936 AM     HEAVY RAIN       3 N OSCEOLA             41.71N 86.08W
07/23/2022  M1.02 INCH       ST. JOSEPH         IN   MESONET

            MESONET STATION AV879 OSCEOLA.

&&
Local storm report, Jul 23, 10:17 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1017 AM EDT SAT JUL 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND DMG     3 S OSWEGO              41.28N 85.79W
07/23/2022                   KOSCIUSKO          IN   PUBLIC

            TREES DOWN ON MOBILE HOMES AROUND CHAPMAN
            LAKE. VIA FACEBOOK.

&&

RC

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 1:24 AM EDTSpecial Weather StatementIWXSaint Joseph36 min
Jul 23, 1:48 AM EDTSpecial Weather StatementIWXElkhart, Saint Joseph42 min
Jul 23, 2:11 AM EDTSpecial Marine WarningIWX64 min
Jul 23, 2:30 AM EDTSpecial Weather StatementIWXElkhart45 min
Jul 23, 3:10 AM EDTSpecial Weather StatementIWXNoble35 min
Jul 23, 4:51 AM EDTSpecial Marine WarningIWX84 min
Jul 23, 5:29 AM EDTSpecial Weather StatementIWXLaPorte61 min
Jul 23, 6:05 AM EDTSevere Thunderstorm WarningIWXLaPorte55 min
Jul 23, 6:20 AM EDTSpecial Weather StatementIWXSaint Joseph25 min
Jul 23, 6:34 AM EDTSevere Thunderstorm WarningIWXLaPorte, Marshall, Saint Joseph, Starke56 min
Jul 23, 6:43 AM EDTAreal Flood AdvisoryIWXLaPorte, Saint Joseph4 hr
Jul 23, 6:48 AM EDTSpecial Weather StatementIWXSaint Joseph57 min
Jul 23, 6:57 AM EDTSevere Thunderstorm WarningIWXElkhart, LaGrange, Marshall, Noble, Saint Joseph63 min
Jul 23, 7:16 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXElkhart, Kosciusko, Marshall, Noble, Whitley44 min
Jul 23, 7:25 AM EDTSevere Thunderstorm WarningIWXFulton, Kosciusko, LaPorte, Marshall, Pulaski, Starke65 min
Jul 23, 7:53 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXAllen, DeKalb, Huntington, Kosciusko, Noble, Wabash and 1 more52 min
Jul 23, 8:08 AM EDTSevere Thunderstorm WarningIWXCass, Fulton, Miami, Pulaski, Starke, White67 min
Jul 23, 8:30 AM EDTSevere Thunderstorm WarningIWXAdams, Allen, Huntington, Wells45 min
Jul 23, 8:53 AM EDTSpecial Weather StatementIWXAdams, Wells52 min
Jul 23, 9:04 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXBlackford, Cass, Grant, Huntington, Miami, Wabash and 1 more56 min
Jul 23, 9:06 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXAdams, Jay, Wells39 min
Jul 23, 9:13 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXAdams, Allen47 min
Jul 23, 9:35 AM EDTSpecial Weather StatementIWXJay40 min
Jul 23, 9:44 AM EDTSevere Thunderstorm Warning Considerable damage threatIWXAdams, Blackford, Jay, Wells46 min
Jul 23, 11:25 AM EDTSpecial Weather StatementIWXWhite35 min
Jul 23, 12:42 PM EDTSevere Thunderstorm WarningIWXWhite48 min

Nearby

Flash Flood Warnings in Indiana, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.